Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Alexander A. Kiselev, William T. Laprade Distinguished Professor

Alexander A. Kiselev

My current research interests focus on mathematical fluid mechanics and mathematical biology.
In the past, I have also worked on reaction-diffusion equations and spectral theory of Schredinger operators. 

Contact Info:
Office Location:  
Office Phone:  (919) 660-2839
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~kiselev/

Teaching (Spring 2023):

  • MATH 790-90.04, MINICOURSE IN ADVANCED TOPICS Synopsis
    Physics 205, TuTh 10:15 AM-11:30 AM
Education:

Ph.D.California Institute of Technology1997
Keywords:

Biology--Mathematical models • Fluid mechanics • Reaction-diffusion equations • Spectral theory (Mathematics)

Recent Publications   (More Publications)

  1. Kiselev, A; Yao, Y, Small Scale Formations in the Incompressible Porous Media Equation, Archive for Rational Mechanics and Analysis, vol. 247 no. 1 (February, 2023) [doi]  [abs]
  2. Kiselev, A; Tan, C, The Flow of Polynomial Roots Under Differentiation, Annals of Pde, vol. 8 no. 2 (December, 2022) [doi]  [abs]
  3. Gong, Y; He, S; Kiselev, A, Random Search in Fluid Flow Aided by Chemotaxis., Bulletin of Mathematical Biology, vol. 84 no. 7 (June, 2022), pp. 71 [doi]  [abs]
  4. Chouliara, D; Gong, Y; He, S; Kiselev, A; Lim, J; Melikechi, O; Powers, K, Hitting time of Brownian motion subject to shear flow, Involve, a Journal of Mathematics, vol. 15 no. 1 (January, 2022), pp. 131-140 [doi]  [abs]
  5. Kiselev, A; Tan, C, GLOBAL REGULARITY FOR A NONLOCAL PDE DESCRIBING EVOLUTION OF POLYNOMIAL ROOTS UNDER DIFFERENTIATION, Siam Journal on Mathematical Analysis, vol. 54 no. 3 (January, 2022), pp. 3161-3191 [doi]  [abs]
Recent Grant Support

  • RTG: Training Tomorrow's Workforce in Analysis and Applications, National Science Foundation, 2021/07-2026/06.      
  • Small Scale and Singularity Formation in Fluids, National Science Foundation, 2020/07-2023/06.      
  • Small Scale and Singularity Formation in Fluid Mechanics and Biology, Simons Foundation, 2020/06-2022/08.      
  • Regularity, blow up and mixing in fluids, National Science Foundation, 2018/07-2022/06.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320